# SDR KCSA201804251083

- Difficulty date: April 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 83,230 hours, 24,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CHANNEL FROM STA 478 TO STA 500 AT APPROX RBL 32 HAS CORROSION ON LOWER SIDE.
